# SDR AALA201901289019

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 57,089 hours, 21,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
